Ergodic theorems for surfaces with minimal random weights
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 5, p. 567-599
@article{AIHPB_1998__34_5_567_0,
     author = {Boivin, Daniel},
     title = {Ergodic theorems for surfaces with minimal random weights},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {5},
     year = {1998},
     pages = {567-599},
     zbl = {0910.60078},
     mrnumber = {1641662},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_5_567_0}
}
Boivin, Daniel. Ergodic theorems for surfaces with minimal random weights. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 5, pp. 567-599. http://www.numdam.org/item/AIHPB_1998__34_5_567_0/

[1] M.A. Akcoglu and U. Krengel, Ergodic theorems for superadditive processes, J. Reine Angew. Math., Vol. 323, 1981, pp. 53-67. | MR 611442 | Zbl 0453.60039

[2] M. Aizenman, J.T. Chayes, L. Chayes, J. Frölich and L. Russo, On a sharp transition from area law to perimeter law in a system of random surfaces, Comm. Math. Phys., Vol. 92, 1983, pp. 19-69. | MR 728447 | Zbl 0529.60099

[3] N. Bleistein and R.A. Handelsman, Asymptotic Expansions of Integrals, Dover Publications, 1975. | MR 863284 | Zbl 0327.41027

[4] D. Boivin, Weak convergence for reversible random walks in a random environment, Ann. Probab., Vol. 21, 1993, pp. 1427-1440. | MR 1235423 | Zbl 0783.60067

[5] D. Boivin, First-passage percolation: the stationary case, Probab. Th. Rel. Fields, Vol. 86, 1990, pp. 491-499. | MR 1074741 | Zbl 0685.60103

[6] A. Calderon, Ergodic theory and translation invariant operators, Proc. Nat. Acad. Sci. USA, Vol. 59, 1968, pp. 349-353. | MR 227354 | Zbl 0185.21806

[7] J.T. Cox and R. Durrett, Some limit theorems for percolation processes with necessary and sufficient conditions, Ann. Probab., Vol. 9, 1981, pp. 583-603. | MR 624685 | Zbl 0462.60012

[8] A. Del Junco and J. Rosenblatt, Counterexamples in Ergodic Theory and Number Theory, Math. Ann., Vol. 245, 1979, pp. 185-197. | MR 553340 | Zbl 0398.28021

[9] J. Depauw, Thèse de doctorat, Université de Bretagne Occidentale, 1994.

[10] R. Durrett, Lecture Notes on Particule Systems and Percolation, Wads-worth & Brooks/Cole, 1988. | Zbl 0659.60129

[11] K. Golden and G. Papanicolaou, Bounds for effective parameters of heterogeneous media by analytic continuation, Comm. Math. Phys., Vol. 90, 1983, pp. 473-491. | MR 719428

[12] G. Grimmett and H. Kesten, First-passage percolation, network flows and electrical resistances, Z. Wahrsch. verw. Gebiete, Vol. 66, 1984, pp. 335-366. | MR 751574 | Zbl 0525.60098

[13] O. Haggstrom and R. Meester, Asymptotic shapes for stationary first passage percolation, Ann. Probab., Vol. 23, 1995, pp. 1511-1522. | MR 1379157 | Zbl 0852.60104

[14] Y. Kamae, A simple proof of the ergodic theorem using non-standard analysis, Israel J. Math., Vol. 42, 1982, pp. 284-290. | MR 682311 | Zbl 0499.28011

[15] M. Keane, Ergodic theory and subshifts of finite type. In Ergodic Theory, Symbolic Dynamics and Hyperbolic Spaces, Oxford University Press, 1991. | MR 1130172 | Zbl 0755.58033

[16] H. Kesten, Surfaces with minimal random weights and maximal flows: A higher dimensional version of first-passage percolation, Illinois J. Math., Vol. 31, 1987, pp. 99-166. | MR 869483 | Zbl 0591.60096

[17] H. Kesten, Percolation theory and first-passage percolation, Ann. Probab., Vol. 15, 1987, pp. 1231-1271. | MR 905330 | Zbl 0629.60103

[18] H. Kesten, Aspects of first-passage percolation, Lecture Notes in Math., Vol. 1180, Springer, New York, 1986, pp. 125-264. | MR 876084 | Zbl 0602.60098

[19] S.M. Kozlov, The method of averaging and walks in inhomogeneous environments, Russian Math. Surveys, Vol. 40, 1985, pp. 73-145. | Zbl 0615.60063

[20] U. Krengel, Ergodic Theorems, de Gruyter Studies in Mathematics 6, de Gruyter, Berlin, 1985. | MR 797411 | Zbl 0575.28009

[21] W. Littman, Fourier transforms of surface-carried measures and differentiability of surface averages, Bull. of the AMS, Vol. 69, 1963, pp. 766-770. | MR 155146 | Zbl 0143.34701

[22] D. Richardson, Random growth in a tesselation, Proc. Cambridge Philos. Soc., Vol. 74, 1973, pp. 515-528. | MR 329079 | Zbl 0295.62094

[23] J.L. Rubio De Francia, Maximal functions and Fourier transforms, Duke Math. J., Vol. 53, 1986, pp. 395-404. | MR 850542 | Zbl 0612.42008

[24] S.L. Sobolev, Applications of Functional Analysis in Mathematical Physics. Translations of Mathematical Monographs, American Mathematical Society, Vol. 7, 1963. | MR 165337 | Zbl 0123.09003

[25] E.M. Stein and S. Wainger, Problems in harmonic analysis related to curvature, Bulletin of the AMS, Vol. 84, 1978, pp. 1239-1295. | MR 508453 | Zbl 0393.42010

[26] E.M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality and Oscillatory Integrals, Princeton University Press, 1993. | MR 1232192 | Zbl 0821.42001

[27] N. Wiener, The ergodic theorem, Duke Math. J., Vol. 5, 1939, pp. 1-18. | JFM 65.0516.04 | Zbl 0021.23501